2 Nov 2009
Dear One ~
May I offer further encouragement to contact your physician or P/A about this. Also, if you have a pharmacist that you trust, she/he might be qualified to answer. I've made a habit of having all of my medications filled at the same pharmacy & have tried to build up a relationship with the pharmacists (on my 'better' days). They have become incredible assets as I figure out what to take when & with (or without) what. My physician even trusts them & sometimes refers me to them(!) for some of my pharmaceutical questions. It has been WELL worth the efforts. I do hope someone in your Dr's office/med. profession, will 'step up' and give you the information you need!
grateful for Him who is Rock, Fortress, and Might,
2 Nov 2009
I believe paracetamol is acetominophen, or brand name Tylenol, correct? I take Tylenol and Tramadol concurrently, but my doctor told me I could do so specifically. What you should do is ask your doctor if it is alright for you to do so. I use these medications for pain, though, and have never heard of them being used for osteoporosis, unless it causes you pain. Nothing, no ingredient, in either of these medications have any bone building potential. For that, you would need either a prescription osteoporosis medication, such as Boniva, or an over the counter calcium/vitamin D product. But certainly, please get in touch with your medical doctor to find out the best course of action for yourself. Do not treat your condition on your own without medical guidance.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Tramadol today. My doctor prescribed it to treat my Fibromyalgia. I had been taking Vicodin but he changed it to Tramadol b/c ...
5 answers • 18 Sep 2010
... ago and feel great. I'm going back to work Monday. Doc says do what I feel I can handle. Any opinions?
0 answers • 20 Jun 2014
... was told I'd have to come off all my meds and just take paracetamol, has anyone been in the same situation, and could it make me worse ...
2 answers • 9 Mar 2015